# SDR V0DR20011008

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 12951410637
- Condition: Binding
- Location: Pax Door
- Component: Door
- Component part number: 12951410649
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TECH REPORTED THAT DURING THE DRY FITTING OF PARTS (PRECHECK FOR BINDING) FOR A AIRSTAIR DOOR STRUT THAT A NEW SHAFT WOULD NOT MOVE FREELY WITHIN THE TUBE.  AFTER TROUBLESHOOTING, IT WAS NOTED THAT ONE AREA OF THE SHAFT WAS SLIGHTLY LARGER.  A NEW SHAFT WAS INSTALLED AND AGAIN THE PARTS WERE DRY FITTED AND THE PROBLEM WENT AWAY.  NO FURTHER PROBLEMS WITH OTHER PISTON SHAFTS IN STOCK WERE FOUND.  THE ONE PISTON SHAFT WAS REMOVED FROM SERVICE.
